Robust adaptive control for uncertain time-delay systems

Full text for this resource is not available from the Research Repository.

Hu, Changchun, Guan, Xinping and Shi, Peng (2005) Robust adaptive control for uncertain time-delay systems. International Journal of Adaptive Control and Signal Processing, 19 (7). pp. 531-545. ISSN 0890-6327


The problem of robust stabilization for uncertain dynamic time-delay systems is considered. Firstly a class of time-delay systems with uncertainties bounded by high-order polynomials and unknown coefficients are considered. The corresponding controller is designed by employing adaptive method. It is shown that the controller designed can render the closed-loop system uniformly ultimately bounded stable based on Lyapunov–Krasovskii method and Lyapunov stability theory. Then the proposed adaptive idea is applied to stabilizing a class of large-scale time-delay systems with strong interconnections. A decentralized feedback adaptive controller is designed which guarantees the closed-loop large-scale systems uniformly ultimately bounded stable. Finally, numerical examples are given to show the potential of the proposed techniques

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1002/acs.864
Official URL
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID19003; adaptive control, interconnected systems, time delay systems, uniformly ultimately bounded stable
Citations in Scopus 19 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login